# SDR DALA2017050503577

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND BENT ON INTERCOSTAL FWD FACE BS 1225, LONGERON 22L AFT ACCESSORY COMPARTMENT.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-41-02, AND 51-10-05, AND DWG 9917701, REV.
